Bodybuilding is considered an art to form muscles in shape with the help of extensive exercise and diet. Bodybuilder eat food and supplements to get themselves fit for taking part in the competition of bodybuilding. Thousands of supplements are available in market. Many of them are not really suitable and damage the immune system and other organs of the body.
A new study has revealed that using pills for bodybuilding may cause liver damage. The participants of the study found that bodybuilding supplement cause liver problems. Most common among them are stomachache, skin and eye color turn yellow.
Alimentary Pharmacology and Therapeutics, a journal published this new study in which Drug-Induced Liver Injury Network sampled 44 men whose liver were injured due to the bodybuilding supplements.
Test samples disclosed that anabolic steroids were used in the supplements which the men were taking to improve their physique and building their muscles. Synthetic steroids are also used in supplements that are harmful and cause balding, smaller testicles and cancerous tumors.
Study also showed that sampled men experienced including abdominal pain, nausea and severe itchiness. It was also found that the medicines were wrongly labeled they contain such steroids that were not mentioned on label. Many of them are controlled and prohibited by the international drug control authorities.
Copyright © 2021 Ghanalive.TV. All Rights Reserved.